# SDR DL72S953170

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORRODED, NLG LT ATTACH FITTING IS CORRODED ON BEARINGS ON FACE AND ON PADS.  MACHINED BORE TO 2.625 FOR CORROSION REMOVAL.  MACHINED SPOTFACES OF FITTING AND CAP TO REMOVE CORROSION LUG THICKNESS, FITTING 1.499 INCH, CAP 1.434 INCH WITHIN LIMITS OF M/M 53-40-0 FIG 811.  DYE CHECKED REWORKED AREAS.  ROTOPEENED REWORKED AREAS, TREATED AND PAINTED PER M/M 53-40-0.
